MathSciNet Relay Station
MathSciNet bibliographic data
MR1450714 35H05 (35B65)
Xu, Chao-Jiang; Zuily, Claude Higher interior regularity for quasilinear subelliptic systems. Calc. Var. Partial Differential Equations 5 (1997), no. 4, 323–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement